ok so I have no insurance and the implanon is causingbad side affects for me and a red line keeps appearing on top of the rod in my arm and the obgyn who put it in wants $700 to remove it and I will never ...
Hi, I would like to know does Implanoncause vagional odor ? I have been sexually active only once and I didnt have an odor then ! I have actually had this problem since i started Implanon, but no one ...
it again and it is itching quite badly. I was just wondering if the implant could be doing something under my skin and causing a reaction? I ve had the implant for roughly 2 years now. also, the arm ...
like to know if any recreational drugs reduce the effectiveness or cause any bad side effects. Thank ...Hello, I have the implanon and have done for a over a year. Every now and then I get a brownish ...
I have been on Implanon NXT for the last 3 months and have had very bad and very heavy bleeding. I was on Implanon after my second son was born and didnt get my period for three years. This time it seems ...
-existing acne (I have pretty bad skin). I m wondering about the effects of Implanon on acne of someone ...I m a 17 year old female and I think I have excess androgen. I m thinking of getting the Implanon ...
I have the implanon in my left arm earlier today I hit my arm right in the spot the implanon was inserted. Later my arm is still hurting pretty bad and noticed my implanon moved about 2 inches down my arm ...
WELCOME TO HCM
Implanon never produce vaginal odour.
there is possiblity of vaginal infection.
consult your gynaecologist to rule out vaginal infection.
course of antibiotic will cure this.
Does citalopram affect implanon
I would like to let u know that Implanon(etonogestrel) is metabolized by CYP3A4. Citalopram is also metabolized by this enzyme but doesn't inhibits it.
So using citalopram with Implanon implant won't cause contraception failure.
Escitalopram can be even safer than citalopram.
Hope I have answered ur query, let me know if u need any further information.
DR. ASHUTOSH SINGH
In august i got the implanon birth control, and ever since i got it, ive been bleeding this brown stringy discharge. It almost never stos and has an odor :(
It may be side effect of implanon, hormonal changes in body cause this, I suggest you visit your doctor to get medications to stop it.